# SDR DALA2024122311925

- Difficulty date: August 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 92,120 hours, 12,037 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 DOOR INNER SKIN REPAIR. CORRECTIVE ACTION: COMPLIED WITH ERA 619474-14. (0514178)
